# SDR AWXA200700700

- Difficulty date: May 30, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 140N250532
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED CABIN INTERCOSTAL CLIP, BS 440 - BS 460, BL 0, WL 208.1.  REPLACED CABIN INTERCOSTAL CLIP, BS 440 - BS 460, BL 0, WL 208.1 IAW B757-200 SRM 51-40-02.
